# SDR 2011FA0000304

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Aircraft: N710DG
- Make and model: Piper PA-31-350
- Aircraft serial: 317305017
- Aircraft time: 7,896 hours
- Engine: Lyc TIO540J2B
- Engine time: 839 hours
- Propeller: Hartzl HCC4YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1114174S160
- Condition: Separated
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THIS HOSE IS CONNECTED TO THE INPUT SIDE OF THE LANDING GEAR ACTUATOR. THE HOSE NIPPLE BECAME DISCONNECTED FROM THE SOCKET ALLOWING THE HYD FLUID TO LEAK OUT PREVENTING THE LT MAIN AND NLG FROM EXTENDING TO THE LOCK POSITION.  THE ACFT MADE AN EMERGENCY LANDING.  THE LANDING GEAR DOORS, PROPELLERS, LT WING TIP, AND LT FLAP WERE DAMAGED DURING THE EMERGENCY LANDING.  THERE WERE NO INJURIES REPORTED.
